Periodic oscillations of dark solitons in nonlinear optics


Yu W., EKİCİ M. , Mirzazadeh M., Zhou Q., Liu W.

OPTIK, vol.165, pp.341-344, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 165
  • Publication Date: 2018
  • Doi Number: 10.1016/j.ijleo.2018.03.137
  • Title of Journal : OPTIK
  • Page Numbers: pp.341-344
  • Keywords: Dark soliton, Variable coefficient nonlinear Schrodinger equation, Hirota method, Periodic oscillation, INVERSE VARIATIONAL PRINCIPLE, ANTI-CUBIC NONLINEARITY, DOPED FIBER LASERS, POWER-LAW MEDIA, SCHRODINGER-EQUATION, PERTURBATION, TRANSMISSION, PROPAGATION, GENERATION, PULSES

Abstract

Dark solitons draw much attention due to their stable transmission property in nonlinear optics. In this paper, the variable coefficient nonlinear Schrodinger equation is solved by the Hirota method, and a new type of dark solitons with periodic oscillations is presented. Oscillations can be achieved without any external influence on them. The frequency and amplitude of dark soliton oscillations can be controlled by adjusting corresponding parameters. We hope those results are helpful for the dark soliton investigation. (C) 2018 Elsevier GmbH. All rights reserved.